Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 3, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Feb 8, 2006, 1:59 PM MST for 19 counties in North Dakota. It took effect at Feb 9, 2006, 8:00 AM MST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2006, 1:59 PM MST (20:59 UTC)
- In effect from
- Feb 9, 2006, 8:00 AM MST
- Expired
- Feb 10, 2006, 9:19 AM MST
- In force
- 25 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 133 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 082059 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 259 PM CST WED FEB 8 2006 ...GUSTY WINDS TO DEVELOP THURSDAY... .A SURFACE LOW PRESSURE SYSTEM IN CANADA WILL DROP INTO MINNESOTA ON THURSDAY AS COLD HIGH PRESSURE MOVES INTO MONTANA. THIS WILL BRING STRONG WINDS TO WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AND THURSDAY EVENING. NDZ001-002-009>011-017>022-031>035-040>046-090500- /O.NEW.KBIS.WI.Y.0003.060209T1500Z-060210T0600Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 259 PM CST WED FEB 8 2006 /159 PM MST WED FEB 8 2006/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THURSDAY TO MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THURSDAY TO MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT. A SURFACE LOW PRESSURE SYSTEM IN CANADA WILL DROP INTO MINNESOTA ON THURSDAY AS COLD HIGH PRESSURE MOVES INTO MONTANA. THIS WILL BRING STRONG WINDS TO WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AND THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
7 follow-up statements
000 WWUS73 KBIS 090359 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 959 PM CST WED FEB 8 2006 ...GUSTY WINDS TO DEVELOP THURSDAY... .A SURFACE LOW PRESSURE SYSTEM IN CANADA WILL DROP INTO MINNESOTA ON THURSDAY AS COLD HIGH PRESSURE MOVES INTO MONTANA. THIS WILL BRING STRONG WINDS OF 25 TO 40 MPH TO WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AND THURSDAY EVENING. NDZ001-002-009>011-017>022-031>035-040>046-091200- /O.CON.KBIS.WI.Y.0003.060209T1500Z-060210T0600Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 959 PM CST WED FEB 8 2006 /859 PM MST WED FEB 8 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THURSDAY TO MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THURSDAY TO MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT. A SURFACE LOW PRESSURE SYSTEM IN CANADA WILL DROP INTO MINNESOTA ON THURSDAY AS COLD HIGH PRESSURE MOVES INTO MONTANA. THIS WILL BRING STRONG WINDS TO WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AND THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 090949 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 349 AM CST THU FEB 9 2006 ...GUSTY WINDS TO DEVELOP THURSDAY... .A SURFACE LOW PRESSURE SYSTEM WILL DROP INTO MINNESOTA TODAY AS COLD HIGH PRESSURE MOVES INTO MONTANA. THIS WILL BRING STRONG WINDS OF 25 TO 40 MPH TO WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AND THURSDAY EVENING. NDZ001-002-009>011-017>022-031>035-040>046-091800- /O.CON.KBIS.WI.Y.0003.060209T1500Z-060210T0600Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 349 AM CST THU FEB 9 2006 /249 AM MST THU FEB 9 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO MIDNIGHT CST /11 PM MST/ TONIGHT. A SURFACE LOW PRESSURE SYSTEM WILL DROP INTO MINNESOTA TODAY AS COLD HIGH PRESSURE MOVES INTO MONTANA. THIS WILL BRING STRONG WINDS TO WESTERN AND CENTRAL NORTH DAKOTA THURSDAY AND THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TURNER
000 WWUS73 KBIS 091644 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1044 AM CST THU FEB 9 2006 ...WIND ADVISORY WEST AND SOUTH CENTRAL UNTIL MIDNIGHT TONIGHT... .A SURFACE LOW PRESSURE SYSTEM OVER MANITOBA LATE THIS MORNING IS FORECAST TO MOVE SOUTHEAST INTO NORTHERN MINNESOTA BY EVENING...AND REACH WISCONSIN BY FRIDAY MORNING. STRONG NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA TODAY AND THROUGHOUT THE EVENING. NDZ001-002-009>011-017>022-031>035-040>046-100045- /O.CON.KBIS.WI.Y.0003.000000T0000Z-060210T0600Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 1044 AM CST THU FEB 9 2006 /944 AM MST THU FEB 9 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. A SURFACE LOW PRESSURE SYSTEM OVER MANITOBA LATE THIS MORNING IS FORECAST TO MOVE SOUTHEAST INTO NORTHERN MINNESOTA BY EVENING...AND REACH WISCONSIN BY FRIDAY MORNING. STRONG NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY AND THROUGHOUT THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JV
000 WWUS73 KBIS 092132 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 332 PM CST THU FEB 9 2006 ...WIND ADVISORY WEST AND SOUTH CENTRAL UNTIL NOON CST FRIDAY... .A SURFACE LOW PRESSURE SYSTEM OVER SOUTHEASTERN MANITOBA LATE THIS AFTERNOON IS FORECAST TO MOVE SOUTHEAST INTO WISCONSIN BY FRIDAY MORNING. STRONG NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA TONIGHT AND THROUGH FRIDAY MORNING. IN ADDITION TO THE STRONG WINDS...LIGHT SNOW IS EXPECTED TONIGHT AND INTO FRIDAY MORNING WITH UP TO AN INCH ACCUMULATION IN SOME AREAS. THIS WILL CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS AND REDUCED VISIBILITIES WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DELAY TRAVEL UNTIL FRIDAY AFTERNOON IF POSSIBLE. NDZ001-002-009>011-017>022-031>035-040>046-100545- /O.EXT.KBIS.WI.Y.0003.000000T0000Z-060210T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 332 PM CST THU FEB 9 2006 /232 PM MST THU FEB 9 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM CST /11 AM MST/ FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST /11 AM MST/ FRIDAY. A SURFACE LOW PRESSURE SYSTEM OVER SOUTHEASTERN MANITOBA LATE THIS AFTERNOON IS FORECAST TO MOVE SOUTHEAST INTO WISCONSIN BY FRIDAY MORNING. STRONG NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA TONIGHT AND THROUGH FRIDAY MORNING. IN ADDITION TO THE STRONG WINDS...LIGHT SNOW IS EXPECTED TONIGHT AND INTO FRIDAY MORNING WITH UP TO AN INCH ACCUMULATION IN SOME AREAS. THIS WILL CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS AND REDUCED VISIBILITIES WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DELAY TRAVEL UNTIL FRIDAY AFTERNOON IF POSSIBLE. $$ JV
000 WWUS73 KBIS 100322 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 922 PM CST THU FEB 9 2006 ...WIND ADVISORY WEST AND SOUTH CENTRAL UNTIL NOON CST FRIDAY... .A SURFACE LOW PRESSURE SYSTEM OVER NORTHERN MINNESOTA THIS EVENING WILL MOVE SOUTHEAST INTO WISCONSIN BY FRIDAY MORNING. STRONG NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA TONIGHT AND FRIDAY MORNING. IN ADDITION TO THE STRONG WINDS...LIGHT SNOW WILL FALL...WITH UP TO AN INCH ACCUMULATION IN SOME AREAS. THIS WILL CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS AND REDUCED VISIBILITIES WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DELAY TRAVEL UNTIL FRIDAY AFTERNOON IF POSSIBLE. NDZ001-002-009>011-017>022-031>035-040>046-101130- /O.CON.KBIS.WI.Y.0003.000000T0000Z-060210T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 922 PM CST THU FEB 9 2006 /822 PM MST THU FEB 9 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST /11 AM MST/ FRIDAY... STRONG NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH FRIDAY MORNING. IN ADDITION TO THE STRONG WINDS...LIGHT SNOW WILL FALL...WITH UP TO AN INCH ACCUMULATION IN SOME AREAS. THIS WILL CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES AT TIMES. THE STRONG WINDS AND REDUCED VISIBILITIES WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DELAY TRAVEL UNTIL FRIDAY AFTERNOON IF POSSIBLE. $$ TWH
000 WWUS73 KBIS 101020 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 420 AM CST FRI FEB 10 2006 ...WIND ADVISORY FOR NORTHWEST NORTH DAKOTA UNTIL 6 PM CST OR 5 PM MST... .A SURFACE LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA THIS MORNING WILL MOVE SLOWLY SOUTHEAST INTO WISCONSIN BY EVENING. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH A FEW HIGHER GUSTS CAN BE EXPECTED IN NORTHWESTERN NORTH DAKOTA TODAY. IN ADDITION TO THE STRONG WINDS...LIGHT SNOW WILL FALL WITH AN INCH OR LESS EXPECTED BY EVENING. PATCHY BLOWING SNOW COULD REDUCE VISIBILITIES IN SOME AREAS. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. NDZ002-010-011-018>022-031>035-040>046-101130- /O.CAN.KBIS.WI.Y.0003.000000T0000Z-060210T1800Z/ BURKE-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...MINOT... KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON 420 AM CST FRI FEB 10 2006 /320 AM MST FRI FEB 10 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$ NDZ001-009-017-101830- /O.EXT.KBIS.WI.Y.0003.000000T0000Z-060211T0000Z/ DIVIDE-WILLIAMS-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY 420 AM CST FRI FEB 10 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH A FEW HIGHER GUSTS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TODAY. IN ADDITION...PATCHY BLOWING SNOW COULD REDUCE VISIBILITIES IN SOME AREAS. SNOWFALL BY EVENING WILL BE AN INCH OR LESS. $$
000 WWUS73 KBIS 101619 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1019 AM CST FRI FEB 10 2006 NDZ001-009-017-101730- /O.CAN.KBIS.WI.Y.0003.000000T0000Z-060211T0000Z/ DIVIDE-WILLIAMS-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY 1019 AM CST FRI FEB 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$ RSL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Feb 8, 1:35 PM MST, 24 minutes earlier.
Area forecast discussion, Feb 8, 1:35 PM MST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 235 PM CST WED FEB 8 2006 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... MAIN FORECAST PROBLEM ASSOCIATED WITH OUTBREAK OF CANADIAN AIR THURSDAY AND FRIDAY. CONTINUED TO FOLLOW THE GFS WITH THIS SYSTEM. MODELS CONTINUE TO FORECAST UP TO 50 KNOTS AT 850 MB FOR THURSDAY. THIS COMBINED WITH COLD ADVECTION SHOULD LEAD TO GOOD MIXING OF THE LOWER LEVELS. EXPECT THAT WINDS WILL BE IN EXCESS OF 30 MPH OVER THE ENTIRE CWA FROM THURSDAY MORNING INTO THURSDAY EVENING. IN ADDITION...NEW SNOWFALL ALONG WITH EXISTING SNOW WILL RESULT IN BLOWING SNOW AND REDUCED VISIBILITY IN OUR EASTERN COUNTIES. SO WILL ISSUE A SNOW AND BLOWING SNOW ADVISORY FOR THIS AREA. EXPECT SCATTERED LIGHT SNOW AND FLURRIES FROM LATE TONIGHT INTO FRIDAY EVENING. NOT LOOKING FOR SIGNIFICANT ACCUMULATION...BUT SOME AREAS COULD SEE AND INCH OR TWO BY MID-DAY FRIDAY. MIN TEMPERATURES TONIGHT MAY COME EARLY...WITH STEADY OR RISING TEMPERATURES LATER TONIGHT. TEMPERATURES ON FRIDAY WILL ACTUALLY BE FAIRLY CLOSE TO NORMAL FOR THIS TIME OF YEAR. HAVE WARMED TEMPERATURE FORECASTS FOR SATURDAY AND SATURDAY NIGHT. COLD HIGH PRESSURE MOVES RAPIDLY OUT OF AREA AND WESTERLY LOW LEVEL FLOW DEVELOPS BY SATURDAY AFTERNOON. SO...DO NOT BELIEVE TEMPERATURES WILL BE AS COLD AS EARLIER FORECAST. .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... NORTHWEST FLOW ALOFT FOR THE LONG TERM...WITH A WEAK AND FAST-MOVING SHORTWAVE MOVING THROUGH THE REGION MONDAY...AND A STRONGER MORE SIGNIFICANT LOW AND LONGWAVE TROUGH MOVING THROUGH ON TUESDAY. HAVE ADDED A CHANCE OF LIGHT SNOW TUESDAY AND TUESDAY NIGHT WITH THIS SYSTEM. THIS FEATURE LOOKS MUCH MORE REALISTIC AND BELIEVABLE ON TODAYS 12Z GFS RUN THAN THAT OF YESTERDAY WITH AN ACCOMPANYING LONGWAVE TROUGH. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY...WEST AND CENTRAL THURSDAY AND THURSDAY EVENING SNOW AND BLOWING SNOW ADVISORY...EAST THURSDAY AND THURSDAY NIGHT && JF/JV
Hazardous weather outlook, Feb 8, 2:58 AM MST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 358 AM CST WED FEB 8 2006 NDZ001>003-009>011-017>023-025-031>037-040>048-050-051-091000- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 358 AM CST WED FEB 8 2006 /258 AM MST WED FEB 8 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTHWEST WINDS WILL INCREASE DURING THE DAY THURSDAY. NORTHWEST WINDS 25 TO 40 MPH WILL DEVELOP LATE THURSDAY MORNING AND CONTINUE INTO FRIDAY. OCCASIONAL LIGHT SNOW WILL ACCOMPANY THE WINDS. VISIBILITIES MAY DROP AT TIMES DUE TO THE SNOW AND WIND ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-091000- BOTTINEAU-ROLETTE-MCHENRY-PIERCE- 358 AM CST WED FEB 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INCREASING NORTHWEST WINDS OF 25 TO 40 MPH WILL DEVELOP THURSDAY AND CONTINUE INTO FRIDAY. PERIODS OF LIGHT SNOW WILL ACCOMPANY THE WINDS. SEVERAL INCHES OF SNOW ALREADY ON THE GROUND COMBINED WITH THE STRONG WINDS WILL CREATE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL MAY BECOME HAZARDOUS DURING THE DAY THURSDAY AND THURSDAY NIGHT DUE TO THE BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RGT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 2:09 PM MST | Snow and Blowing Snow Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 23 more | 54 hr |
Nearby
Wind Advisories in North Dakota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.